# SDR AALA202112276694

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 87,929 hours, 11,397 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1A-L LAVATORY SMOKE DETECTOR CHIRPS WHEN DOOR OPENS AND CLOSED. LAVATORY SMOKE DETECTION SELF TEST C/OUT PER AMM 26-13-00, OPERATES NORMAL NO CHIRP NOISE WHEN DOOR OPENED AND CLOSED.
